# SDR CALA2022081602071

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 69,013 hours, 24,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: NA
- Condition: Loose
- Location: Door 1l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L ASSIST HANDLE LOOSE.TIGHTEN THE HANDLE OK TO USE.
